hrvatski jezikClear Cookie - decide language by browser settings

Permutation invariant statistics, duality and simple interpolations

Melić, Blaženka; Meljanac, Stjepan (1997) Permutation invariant statistics, duality and simple interpolations. Physics Letters A, 226 (1-2). pp. 22-30. ISSN 0375-9601

PDF - Accepted Version
Download (163kB) | Preview


General permutation invariant statistics in the second quantized approach are considered. Simple interpolations between dual statistics are constructed. Particularly, we present a new minimal interpolation between parabosons and parafermions of any order. The connection with a simple mixing between bosons and fermions is established. The construction is extended to anyonic-like statistics.

Item Type: Article
Uncontrolled Keywords: generalized statistics; fractional statistics; pauli principle; particles; gas
Subjects: NATURAL SCIENCES > Physics
Divisions: Theoretical Physics Division
Project titleProject leaderProject codeProject type
Teorijska istraživanja osobina fundamentalnih česticaBranko Guberina00980102MZOS
Kvantna teorija polja, statistike i simetrijeStjepan Meljanac00980103MZOS
Depositing User: Blaženka Melić
Date Deposited: 07 Oct 2013 10:41
DOI: 10.1016/S0375-9601(96)00913-9

Actions (login required)

View Item View Item


Downloads per month over past year

Increase Font
Decrease Font
Dyslexic Font